The inhomogeneous minima of binary quadratic forms (I)

E. S. Barnes Trinity College, Cambridge H. P. F. Swinnerton-Dyer Trinity College, Cambridge

TBD mathscidoc:1701.331047

Acta Mathematica, 87, (1), 259-323, 1952.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:34 uploaded by actaadmin ] [ 232 downloads ] [ 0 comments ]
@inproceedings{e.1952the,
  title={The inhomogeneous minima of binary quadratic forms (I)},
  author={E. S. Barnes, and H. P. F. Swinnerton-Dyer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203134866245756},
  booktitle={Acta Mathematica},
  volume={87},
  number={1},
  pages={259-323},
  year={1952},
}
E. S. Barnes, and H. P. F. Swinnerton-Dyer. The inhomogeneous minima of binary quadratic forms (I). 1952. Vol. 87. In Acta Mathematica. pp.259-323. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203134866245756.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved